Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 80, NWS Jacksonville, FL

May 14, 2011Columbia County, Hamilton County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 14, 2011, 6:18 PM EDT for Columbia County, Hamilton County, Florida. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2011, 6:18 PM EDT (22:18 UTC)
Expired
May 14, 2011, 7:00 PM EDT
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Columbia County, FL, Hamilton County, FL

What was reported inside it

TimeReportWhereRemark
May 14, 6:35 PM EDTTSTM WND DMG4 Ene Belmont, FLNUMEROUS TREES DOWN ALONG U.S. HIGHWAY 441 IN NORTHERN SECTION OF COLUMBIA COUNTY.
May 14, 6:45 PM EDTHAIL 111 Sw Fargo, FLA NWS EMPLOYEE...WHO IS AN IMET AT THE HONEY PRAIRIE WILDFIRE...RECEIVED A REPORT OF QUARTER SIZED HAIL ALONG U.S. 441 SOUTH OF FARGO. THE TIME AND EXACT LOCATION WAS BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WUUS52 KJAX 142218
SVRJAX
FLC023-047-142300-
/O.NEW.KJAX.SV.W.0080.110514T2218Z-110514T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
618 PM EDT SAT MAY 14 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COLUMBIA COUNTY IN NORTHERN FLORIDA
  NORTHEASTERN HAMILTON COUNTY IN NORTHERN FLORIDA

* UNTIL 700 PM EDT

* AT 618 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES NORTHWEST OF BELMONT...OR 10 MILES EAST OF
  JASPER...AND MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BELMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3061 8286 3058 8246 3037 8246 3048 8289
TIME...MOT...LOC 2218Z 282DEG 17KT 3055 8276

$$

HESS
2 follow-up statements
527 
WWUS52 KJAX 142236
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
636 PM EDT SAT MAY 14 2011

FLC047-142246-
/O.CAN.KJAX.SV.W.0080.000000T0000Z-110514T2300Z/
HAMILTON FL-
636 PM EDT SAT MAY 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON COUNTY
IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3060 8269 3058 8246 3037 8246 3042 8265
      3044 8266 3046 8268 3047 8268 3048 8270
      3049 8269 3052 8273 3054 8271 3056 8273
TIME...MOT...LOC 2236Z 282DEG 17KT 3053 8266

$$

FLC023-142300-
/O.CON.KJAX.SV.W.0080.000000T0000Z-110514T2300Z/
COLUMBIA FL-
636 PM EDT SAT MAY 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN COLUMBIA COUNTY...

AT 636 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
NORTHWESTERN COLUMBIA COUNTY...OR 13 MILES SOUTHWEST OF FARGO...
MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3060 8269 3058 8246 3037 8246 3042 8265
      3044 8266 3046 8268 3047 8268 3048 8270
      3049 8269 3052 8273 3054 8271 3056 8273
TIME...MOT...LOC 2236Z 282DEG 17KT 3053 8266

$$

HESS
756 
WWUS52 KJAX 142301
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 PM EDT SAT MAY 14 2011

FLC023-142311-
/O.EXP.KJAX.SV.W.0080.000000T0000Z-110514T2300Z/
COLUMBIA FL-
701 PM EDT SAT MAY 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLUMBIA COUNTY
HAS EXPIRED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3060 8269 3058 8246 3037 8246 3042 8265
      3044 8266 3046 8268 3047 8268 3048 8270
      3049 8269 3052 8273 3054 8271 3056 8273
TIME...MOT...LOC 2236Z 282DEG 17KT 3053 8266

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 2:20 PM EDT, 3 hours 58 minutes earlier.

Area forecast discussion, May 14, 2:20 PM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT SAT MAY 14 2011

.SHORT TERM...CONVECTION IS SWEEPING ACROSS THE FORECAST AREA WITH
THE STRONGEST STORMS OVER COASTAL WATERS FROM ALTAMAHA SOUND TO
NEAR ST. AUGUSTINE AND ALSO SOUTH OF I-10 CORRIDOR. LIGHTER
CONVECTION CONTINUES OVER REMAINDER OF THE AREA. COLD FRONT IS
OVER FL PANHANDLE WEST OF DESTIN. ISOLD STORMS ARE DEVELOPING
ALONG AND AHEAD OF THE FRONT WHICH WILL COME THRU LATE TONIGHT.
COOLER...BREEZY...AND LESS HUMID CONDITIONS EXPECTED FOR SUNDAY
AND MONDAY. DRIER AIR WILL SPREAD OVER THE AREA SUNDAY RESULTING
IN A PLEASANT DAY WITH MAX TEMPS IN THE 80S THEN LOWS IN THE 50S
THE NEXT TWO NIGHTS. ANOTHER TROUGH WILL MOVE THROUGH ON MONDAY
AS UPPER LOW MEANDERS IN CIRCLES NORTH OF THE AREA. COOL POCKET
ALOFT MAY BE ENOUGH TO PRODUCE ISOLATED SHOWERS AND THUNDERSTORMS
MONDAY AFTERNOON AND HELP KEEP MAX TEMPS IN THE 70S OVER SE GA
RANGING TO MID 80S FOR THE SRN TIER.

.LONG TERM...TUESDAY THROUGH SATURDAY...DRY AIR (PWATS<1")
WRAPPING AROUND THE SOUTH SIDE OF UPPER LOW WILL KEEP POPS NIL
THROUGH THE PERIOD. UPPER LOW WILL GRADUALLY SHIFT NORTH WITH
RIDGE BUILDING OVER THE AREA FRIDAY AND SATURDAY AND PWATS
INCREASE ABOVE AN INCH. TEMPERATURES WILL BE A FEW DEGREES BELOW
CLIMO TUESDAY AND WEDNESDAY AND THEN WARM BACK TO NEAR CLIMO FOR
THE END OF THE WEEK.

&&

.AVIATION...

SHOWERS AND STORMS WILL CONTINUE THIS AFTERNOON...WITH AREAL
COVERAGE DECREASING BY 22Z. REDUCED CONDITIONS AND GUSTY WINDS CAN
BE EXPECTED IN AND NEAR THESE STORMS. A COLD FRONT WILL MOVE
SOUTHEAST ACROSS THE REGION TONIGHT...WITH ANY REMAINING STORMS
EXPECTED TO END AROUND SUNRISE SUNDAY. SOME LIGHT FOG WILL BE
POSSIBLE EARLY SUNDAY...THEN VFR CONDITIONS ARE EXPECTED.

&&

.MARINE...

A COLD FRONT WILL MOVE SOUTHEAST ACROSS AREA WATERS EARLY SUNDAY.
THIS FRONT IS ASSOCIATED WITH A BROAD LOW PRESSURE SYSTEM WHICH WILL
BE HOLDING TO OUR NORTH OVER THE NEXT FEW DAYS. ANOTHER TROUGH OF
LOW PRESSURE EXTENDING FROM THIS LOW WILL PASS SOUTHEAST ACROSS THE
REGION MONDAY NIGHT INTO TUESDAY. OFFSHORE WINDS WILL BECOME
ELEVATED AT TIMES THROUGH EARLY NEXT WEEK IN RESPONSE TO
AFOREMENTIONED LOW AND FRONTS...ALTHOUGH THE OVERALL TREND WILL BE
LOWERING SEAS AS NORTHEAST SWELLS SUBSIDE.

&&

.FIREWX...

RH VALUES WILL NEAR THE CRITICAL VALUE OF 35 PERCENT ACROSS THE
SUWANNEE RIVER VALLEY IN NORTHEAST FLORIDA ON SUNDAY AND AGAIN ON
MONDAY...HOWEVER NO HEADLINES AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  60  81  55  78 /  30   0  10  30
SSI  66  82  62  78 /  40   0  10  30
JAX  63  83  59  81 /  30   0  10  20
SGJ  67  83  62  80 /  40   0  10  20
GNV  64  84  58  81 /  30   0  10  20
OCF  65  85  59  82 /  30   0  10  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/STRUBLE/PRESNALL
Hazardous weather outlook, May 14, 4:22 AM EDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 AM EDT SAT MAY 14 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
422 AM EDT SAT MAY 14 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

AN APPROACHING COLD FRONT AND UPPER TROUGH WILL PRODUCE SHOWERS AND
THUNDERSTORMS OVER THE AREA...MAINLY THIS AFTERNOON AND EVENING. A
FEW STORMS MAY BECOME STRONG THIS AFTERNOON AND PRODUCE SMALL HAIL
AND STRONG WINDS.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT EAST COAST BEACHES
DUE TO EASTERLY SWELLS.

A LARGE WILDFIRE CONTINUES TO BURN SOUTH OF STEPHEN FOSTER STATE PARK
TO NEAR THE FLORIDA-GEORGIA STATE LINE. THE SMOKE WILL DRIFT TO THE
NORTHEAST TODAY TOWARDS HILLIARD...FOLKSTON...WOODBINE AND BRUNSWICK
GEORGIA. VISIBILITY REDUCTIONS MAY OCCUR IN THESE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A MODERATE RISK OF RIP CURRENTS WILL PERSIST INTO SUNDAY DUE TO
EASTERLY SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IF WATCHES OR
WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Local storm report, May 14, 4:50 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             4 W STATENVILLE         30.70N 83.10W
05/14/2011  E0.75 INCH       ECHOLS             GA   PUBLIC

&&

JHESS
Local storm report, May 14, 4:55 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     TSTM WND DMG     3 E OCEANWAY            30.46N 81.58W
05/14/2011                   DUVAL              FL   EMERGENCY MNGR

            *** 1 INJ *** EMERGENCY MANAGER REPORTED A TREE DOWN ON A
            MOBILE HOME ON YELLOW BLUFF ROAD WHICH INJURED THE
            RESIDENT.

&&

SEP
Local storm report, May 14, 5:00 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             4 W STATENVILLE         30.70N 83.10W
05/14/2011  E0.25 INCH       ECHOLS             GA   PUBLIC

            THE PUBLIC REPORTED PEA TO DIME SIZED HAIL JUST WEST OF
            STATENVILLE.

&&

PP
Special weather statement, May 14, 5:18 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 PM EDT SAT MAY 14 2011

GAZ162-163-142200-
CLINCH-ECHOLS-
518 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 600 PM EDT...

AT 518 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 15 MILES WEST OF STATENVILLE...OR 6 MILES
SOUTH OF VALDOSTA...MOVING NORTHEAST AT 35 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STATENVILLE...MAYDAY...
HOMERVILLE AND DU PONT THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3080 8314 3081 8311 3083 8311 3083 8310
      3086 8308 3086 8302 3088 8298 3102 8298
      3111 8267 3059 8260 3062 8314
TIME...MOT...LOC 2118Z 245DEG 31KT 3078 8322

HESS
Special weather statement, May 14, 5:43 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 PM EDT SAT MAY 14 2011

GAZ132-133-142230-
COFFEE-JEFF DAVIS-
543 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN JEFF
DAVIS AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...

AT 544 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 11 MILES WEST OF AMBROSE...OR 4 MILES
NORTHEAST OF OCILLA...MOVING EAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND AMBROSE...BROXTON...
PRIDGEN...SNIPESVILLE AND DENTON THROUGH 630 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3169 8260 3153 8308 3161 8306 3165 8302
      3168 8300 3178 8300 3179 8299 3179 8287
      3182 8284 3184 8280 3186 8278 3186 8276
      3190 8269
TIME...MOT...LOC 2144Z 249DEG 25KT 3166 8313

PETERSON
Special weather statement, May 14, 6:02 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 PM EDT SAT MAY 14 2011

FLZ020-022-GAZ162-163-142245-
CLINCH-COLUMBIA-ECHOLS-HAMILTON-
602 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLINCH...ECHOLS...NORTHEASTERN COLUMBIA AND NORTHEASTERN HAMILTON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 645 PM EDT...

AT 602 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 8 MILES NORTH OF JASPER...OR 8 MILES SOUTHEAST
OF STATENVILLE...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND JASPER...BELMONT...NEEDMORE AND FARGO
THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3084 8298 3083 8249 3082 8248 3040 8246
      3052 8306
TIME...MOT...LOC 2202Z 276DEG 18KT 3063 8292

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 11:08 AM EDTSpecial Weather StatementJAXAlachua, Union37 min
May 14, 11:18 AM EDTSpecial Weather StatementJAXHamilton27 min
May 14, 11:26 AM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Columbia, Union49 min
May 14, 11:28 AM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton47 min
May 14, 11:42 AM EDTSpecial Weather StatementJAXBradford, Clay48 min
May 14, 12:03 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Nassau42 min
May 14, 12:16 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist, Union29 min
May 14, 12:21 PM EDTSpecial Weather StatementJAXColumbia39 min
May 14, 12:27 PM EDTSpecial Weather StatementJAXDuval48 min
May 14, 12:30 PM EDTSevere Thunderstorm WarningJAXNassau21 min
May 14, 12:32 PM EDTSpecial Marine WarningJAX118 min
May 14, 12:45 PM EDTSevere Thunderstorm WarningJAXNassau20 min
May 14, 12:48 PM EDTSpecial Weather StatementJAXBradford, Union42 min
May 14, 12:59 PM EDTSpecial Weather StatementJAXClay46 min
May 14, 1:14 PM EDTSpecial Weather StatementJAXDuval31 min
May 14, 1:25 PM EDTSpecial Weather StatementJAXClay50 min
May 14, 1:28 PM EDTSpecial Weather StatementJAXBradford, Gilchrist47 min
May 14, 1:32 PM EDTSpecial Weather StatementJAXMarion28 min
May 14, 1:43 PM EDTSpecial Weather StatementJAXSaint Johns47 min
May 14, 1:53 PM EDTSpecial Weather StatementJAXAlachua52 min
May 14, 2:13 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Marion, Putnam47 min
May 14, 2:29 PM EDTSpecial Marine WarningJAX77 min
May 14, 2:50 PM EDTSpecial Marine WarningJAX115 min
May 14, 2:55 PM EDTSpecial Weather StatementJAXAlachua50 min
May 14, 3:15 PM EDTSpecial Marine WarningJAX38 min
May 14, 3:30 PM EDTSpecial Weather StatementJAXMarion45 min
May 14, 4:48 PM EDTSpecial Marine WarningJAX67 min
May 14, 6:02 PM EDTSpecial Weather StatementJAXHamilton43 min
May 14, 6:28 PM EDTSpecial Weather StatementJAXHamilton47 min
May 14, 6:53 PM EDTSpecial Weather StatementJAXBaker52 min
May 14, 6:59 PM EDTSevere Thunderstorm WarningJAXBaker32 min
May 14, 7:11 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee49 min
May 14, 7:34 PM EDTSpecial Weather StatementJAXSuwannee41 min
May 14, 7:40 PM EDTSpecial Weather StatementJAXBaker50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.